Alert archive / Texas / Tornado Warnings in 2005

Tornado Warning 7, NWS Lubbock, TX

May 12, 2005Hale County, Texas

NWS Lubbock, TX issued this tornado warning at May 12, 2005, 4:30 PM CDT for Hale County, Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2005, 4:30 PM CDT (21:30 UTC)
Expired
May 12, 2005, 5:15 PM CDT
In force
45 min
Issued by
NWS Lubbock, TX
Area
Counties, with a storm outline in the text

County Hale County, TX

The radar

The Lubbock radar (KLBB), 66 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 11:30 AM CDTSevere Thunderstorm WatchSPC8 hr
May 12, 2:55 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2005-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1261 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2005-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1261 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
580 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLUB 122130
TORLUB
TXC189-122215-
/O.NEW.KLUB.TO.W.0007.050512T2130Z-050512T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
430 PM CDT THU MAY 12 2005

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* TORNADO WARNING FOR...
  HALE COUNTY IN NORTHWEST TEXAS

* UNTIL 515 PM CDT

* AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
  DANGEROUS PART OF THIS STORM WAS LOCATED 6 MILES NORTHWEST OF
  HALFWAY...OR ABOUT 17 MILES NORTHWEST OF HALE CENTER...MOVING
  NORTHEAST AT 15 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE HALFWAY AND 
EDMONSON.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 7 4 5 1 2 9 0.

LAT...LON 3431 10209 3411 10208 3416 10177 3431 10176

$$
3 follow-up statements
000 
WWUS54 KLUB 122147
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
445 PM CDT THU MAY 12 2005

TXC189-122215-
/O.CON.KLUB.TO.W.0007.000000T0000Z-050512T2215Z/
HALE TX-
445 PM CDT THU MAY 12 2005

...A TORNADO WARNING CONTINUES UNTIL 515 PM CDT FOR HALE COUNTY...

AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE 
MOST DANGEROUS PART OF THIS STORM WAS LOCATED 5 MILES SOUTH OF 
EDMONSON...MOVING NORTHEAST AT 25 MPH.  

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE EDMONSON AND 
RURAL AREAS BETWEEN EDMONSON AND PLAINVIEW.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

TO REPORT SEVERE WEATHER,PLEASE CALL THE NATIONAL WEATHER SERVICE AT
8 0 6 7 4 5 1 2 9 0.

LAT...LON 3431 10209 3411 10208 3416 10177 3431 10176

$$
000 
WWUS54 KLUB 122155
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
454 PM CDT THU MAY 12 2005

TXC189-122215-
/O.CON.KLUB.TO.W.0007.000000T0000Z-050512T2215Z/
HALE TX-
454 PM CDT THU MAY 12 2005

...A TORNADO WARNING CONTINUES UNTIL 515 PM CDT FOR HALE COUNTY...

AT 451 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE
MOST DANGEROUS PART OF THIS STORM WAS LOCATED NEAR EDMONSON...OR 8
MILES WEST OF PLAINVIEW...MOVING EAST AT 25 MPH.

GOLFBALL SIZED HAIL WAS REPORTED IN EDMONSON AT 449 PM BY THE HALE 
COUNTY SHERIFFS OFFICE.

THE SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS NEAR 
EDMONSON MOVING NORTHEAST.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

LAT...LON 3431 10209 3411 10208 3416 10177 3431 10176

$$
000 
WWUS54 KLUB 122209
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
508 PM CDT THU MAY 12 2005

TXC189-122215-
/O.CON.KLUB.TO.W.0007.000000T0000Z-050512T2215Z/
HALE TX-
508 PM CDT THU MAY 12 2005

...A TORNADO WARNING CONTINUES UNTIL 515 PM CDT FOR HALE COUNTY...

AT 504 PM CDT...THE HALE COUNTY SHERIFF REPORTED A TORNADO JUST 
NORTH OF PLAINVIEW...MOVING NORTHEAST AT 20 MPH.

A TORNADO HAS BEEN CONFIRMED TAKE COVER IN A STURDY BUILDING NOW.
MOBILE HOMES AND VEHICLES ARE NOT SAFE.

LAT...LON 3431 10209 3411 10208 3422 10164 3431 10163

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at May 12, 3:30 PM CDT, 1 hour earlier.

Area forecast discussion, May 12, 3:30 PM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
330 PM CDT THU MAY 12 2005

.SHORT TERM...
SCATTERED SEVERE CONVECTION EXPECTED TO PERSIST THIS AFTERNOON AND
EVENING AS HEATING ALONG BOUNDARY OVER THE WESTERN SOUTH PLAINS AND
SOUTHERN PANHANDLE AND ABUNDANT MOISTURE AND CAPE RESULT VERY STRONG
UPDRAFTS WITH POTENTIAL FOR ISOLATED TORNADOES IF STORMS CROSS
BOUNDARY AND TAKE ADVANTAGE OF HIGHER LOW LEVEL SHEAR/HELICITY
ENVIRONMENT. OTHERWISE...THREAT OF LARGE HAIL AND WIND GUSTS WILL
PERSIST WITH VIGOROUS ROTATING UPDRAFTS. LOW LEVEL JET IS FORECAST
TO INTENSIFY OVER THE ROLLING PLAINS INTO SE PANHANDLE TOWARD
MIDNIGHT WITH STRONG SURFACE TO 850 MB MOISTURE ADVECTION. MODELS
DEVELOP MESOSCALE SYSTEM IN THE CHILDRESS AREA TOWARD THE RED RIVER.
AN EASTWARD PROPAGATION SEEMS LIKELY WITH HEAVY RAIN THREAT.

FRIDAY AND FRIDAY NIGHT...WHERE BOUNDARY AND REINFORCING COLD FRONT
WILL END UP WILL BE OF IMPORTANCE AND DICTATE MESOSCALE FORCING FOR
ADDITIONAL CONVECTIVE DEVELOPMENT. AS UPPER TROUGH MOVES EAST ACROSS
CENTRAL AND NORTHERN PLAINS...DRYLINE WILL LIKELY MOVE FARTHER EAST
ACROSS CENTRAL AND EASTERN SOUTH PLAINS WITH BETTER CHANCE POPS AND
SEVERE THREAT ACROSS THE EASTERN HALF OF THE FORECAST AREA. ACTIVITY
APPEARS IT WILL SHIFT SOUTH WITH BOUNDARY WITH SHOWERS/THUNDER
MOVING INTO EAST AND SOUTH ZONES LATE...THUS KEPT POPS HIGHER ACROSS
THE SOUTHERN TIER.

.LONG TERM...RIDGE IS PROGGED TO BUILD TO OUR WEST WITH SHOWER
ACTIVITY MAINLY SOUTH AS COOL EASTERLY UPSLOPE FLOW CONTINUES ON
SATURDAY. DRIER PATTERN MAY BE SHORT LIVED AS SHORTWAVE IS FORECAST
TO CROSS RIDGE AND GENERATE SHOWERS WEST MOVING SOUTHEAST INTO
INCREASINGLY MOIST LOW LEVEL FLOW. GFS IS MORE AGGRESSIVE WITH
PRECIPITATION...BUT A LITTLE EARLY TO SPECULATE ON PATTERN BEYOND 72
HOURS. THIS SHORTWAVE WILL MOVE EAST BY MONDAY...WITH IMPRESSIVE
UPPER RIDGE EXPANDING NORTH FROM NORTHERN MEXICO INTO TEXAS BY
TUESDAY AND WEDNESDAY OF NEXT WEEK WITH HOT AND DRY WEATHER LOOKING
MORE LIKELY WITH SOME CONSISTENCY AMONG MEDIUM RANGE MODELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        54  80  49  72 /  40  20  20  20
TULIA         56  83  50  74 /  40  40  30  20
PLAINVIEW     61  84  51  75 /  40  30  30  20
LEVELLAND     61  86  51  75 /  40  30  30  20
LUBBOCK       62  85  52  75 /  40  30  40  20
BROWNFIELD    62  88  52  76 /  40  30  40  30
CHILDRESS     65  82  54  76 /  60  40  40  20
SPUR          66  86  54  76 /  40  40  40  20
ASPERMONT     67  85  59  76 /  30  40  40  30

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
TX...NONE.

&&

06
Hazardous weather outlook, May 12, 11:30 AM CDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1130 AM CDT THU MAY 12 2005

TXZ021>044-131630-
BAILEY-BRISCOE-CASTRO-CHILDRESS-COCHRAN-COTTLE-CROSBY-DICKENS-FLOYD-
GARZA-HALE-HALL-HOCKLEY-KENT-KING-LAMB-LUBBOCK-LYNN-MOTLEY-PARMER-
STONEWALL-SWISHER-TERRY-YOAKUM-
1130 AM CDT THU MAY 12 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...

CONVECTIVE

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE EXTREME
SOUTHERN PANHANDLE...NORTHERN SOUTH PLAINS...AND ROLLING PLAINS
TODAY AND TONIGHT. THIS AREA IS GENERALLY NORTH OF A LINE FROM
MORTON...TO FLOYDADA...TO PADUCAH. THE REMAINDER OF THE SOUTH PLAINS
AND ROLLING PLAINS ARE IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS.

A COLD FRONT IS LOCATED ACROSS THE TEXAS PANHANDLE AND NORTHERN
SOUTH PLAINS TODAY. THE FRONT IS FORECAST TO BE STATIONARY OR MOVE
SLOWLY SOUTH THROUGH THE DAY. THIS FRONT WILL PROVIDE THE LIFT
NECESSARY FOR THUNDERSTORM FORMATION. SOUTH OF THE FRONT...
THUNDERSTORM DEVELOPMENT WILL BE MORE DEPENDANT ON SURFACE HEATING.
CLOUD COVER IS EXPECTED TO SLOWLY ERODE DURING THE DAY LEADING TO
SUFFICIENT SURFACE-BASED INSTABILITY FOR SCATTERED THUNDERSTORM
DEVELOPMENT IN THIS AREA. MODERATE SHEAR AND INSTABILITY WILL ALLOW
FOR LARGE HAIL AND DAMAGING WIND GUSTS AS THE PRIMARY THREAT.
HOWEVER...ENHANCED SHEAR ALONG THE COLD FRONT WILL LEAD TO A THREAT
OF AN ISOLATED TORNADO IN THE MODERATE RISK AREA.

TONIGHT...A CONVECTIVE COMPLEX MAY FORM OVER THE NORTHERN AND
CENTRAL ROLLING PLAINS. THE MAIN THREATS FROM THIS COMPLEX WILL BE
HEAVY RAIN AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...

SEVERE CONVECTION MAY OCCUR AGAIN ON FRIDAY. THE EXTENT OF THE
THREAT AREA WILL BE HIGHLY DEPENDANT ON THE EVOLUTION OF THE
CONVECTION AND COLD FRONT ACROSS THE REGION TODAY AND TONIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TODAY AND TONIGHT.

In the hours before

Special weather statement, May 12, 2:58 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
258 PM CDT THU MAY 12 2005

TXZ021>037-039>041-130300-
BAILEY-BRISCOE-CASTRO-CHILDRESS-COCHRAN-COTTLE-CROSBY-DICKENS-FLOYD-
HALE-HALL-HOCKLEY-LAMB-LUBBOCK-LYNN-MOTLEY-PARMER-SWISHER-TERRY-
YOAKUM-
258 PM CDT THU MAY 12 2005

THE STORM PREDICTION CENTER HAS ISSUED TORNADO WATCH NUMBER 260
FOR THE FOLLOWING COUNTIES...

PARMER...CASTRO...SWISHER...BRISCOE...HALL...BAILEY...LAMB...HALE...
FLOYD...MOTLEY...COCHRAN...HOCKLEY...LUBBOCK...CROSBY...YOAKUM...
TERRY...LYNN...CHILDRESS...COTTLE AND DICKENS.

REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE
THUNDERSTORMS AND TORNADOES IN AND CLOSE TO THE WATCH AREA. PERSONS
IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR LATER STATEMENTS AND
POSSIBLE WARNINGS.
Local storm report, May 12, 3:13 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
313 PM CDT THU MAY 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TORNADO          1 S PLAINVIEW           34.18N 101.72W
05/12/2005                   HALE               TX   TRAINED SPOTTER

            TORNADO REPORTED SOUTH OF PLAINVIEW AIRPORT.

0220 PM     TORNADO          3 SE PLAINVIEW          34.16N 101.69W
05/12/2005                   HALE               TX   STORM CHASER

            TORNADO LOCATED 3 MILES SOUTHEAST OF THE PLAINVIEW
            AIRPORT.

&&

GS
Special weather statement, May 12, 3:25 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED FOR EXPIRATION TIME
NATIONAL WEATHER SERVICE LUBBOCK TX
325 PM CDT THU MAY 12 2005

TXZ021>037-039>041-130300-
BAILEY-BRISCOE-CASTRO-CHILDRESS-COCHRAN-COTTLE-CROSBY-DICKENS-FLOYD-
HALE-HALL-HOCKLEY-LAMB-LUBBOCK-LYNN-MOTLEY-PARMER-SWISHER-TERRY-
YOAKUM-
325 PM CDT THU MAY 12 2005

THE STORM PREDICTION CENTER HAS ISSUED TORNADO WATCH NUMBER 260
EFFECTIVE UNTIL 9 PM CDT FOR THE FOLLOWING COUNTIES...

PARMER...CASTRO...SWISHER...BRISCOE...HALL...BAILEY...LAMB...HALE...
FLOYD...MOTLEY...COCHRAN...HOCKLEY...LUBBOCK...CROSBY...YOAKUM...
TERRY...LYNN...CHILDRESS...COTTLE AND DICKENS.

REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE
THUNDERSTORMS AND TORNADOES IN AND CLOSE TO THE WATCH AREA. PERSONS
IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR LATER STATEMENTS AND
POSSIBLE WARNINGS.
Local storm report, May 12, 3:55 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
355 PM CDT THU MAY 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             9 N LOCKNEY             34.25N 101.44W
05/12/2005  4.25 INCH        FLOYD              TX   STORM CHASER

            SOFTBALL SIZE HAIL REPORTED IN LONESTAR

&&

GS
Local storm report, May 12, 4:13 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
413 PM CDT THU MAY 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             OLTON                   34.18N 102.14W
05/12/2005  1.00 INCH        LAMB               TX   FIRE DEPT/RESCUE

&&

GS
Local storm report, May 12, 4:24 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
424 PM CDT THU MAY 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             OLTON                   34.18N 102.14W
05/12/2005  1.75 INCH        LAMB               TX   FIRE DEPT/RESCUE

&&

GS

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 1:28 PM CDTSevere Thunderstorm WarningLUBHale62 min
May 12, 1:55 PM CDTTornado WarningLUBHale35 min
May 12, 2:18 PM CDTTornado WarningLUBFloyd42 min
May 12, 2:22 PM CDTSevere Thunderstorm WarningLUBBriscoe, Swisher53 min
May 12, 2:30 PM CDTTornado WarningLUBHale15 min
May 12, 3:01 PM CDTSevere Thunderstorm WarningLUBFloyd29 min
May 12, 3:15 PM CDTSevere Thunderstorm WarningLUBBriscoe60 min
May 12, 3:50 PM CDTSevere Thunderstorm WarningLUBLamb40 min
May 12, 4:01 PM CDTSevere Thunderstorm WarningLUBHale59 min
May 12, 4:07 PM CDTSevere Thunderstorm WarningLUBFloyd38 min
May 12, 4:13 PM CDTTornado WarningLUBBriscoe, Floyd47 min
May 12, 4:33 PM CDTTornado WarningLUBLamb27 min
May 12, 4:35 PM CDTSevere Thunderstorm WarningLUBSwisher55 min
May 12, 4:57 PM CDTSevere Thunderstorm WarningLUBBriscoe63 min
May 12, 5:05 PM CDTFlash Flood WarningLUBBriscoe115 min
May 12, 5:05 PM CDTSevere Thunderstorm WarningLUBCastro55 min
May 12, 5:15 PM CDTTornado WarningLUBHale30 min
May 12, 5:22 PM CDTFlash Flood WarningLUBSwisher113 min
May 12, 5:25 PM CDTSevere Thunderstorm WarningLUBLynn50 min
May 12, 5:31 PM CDTSevere Thunderstorm WarningLUBSwisher44 min
May 12, 5:44 PM CDTTornado WarningLUBFloyd31 min
May 12, 5:59 PM CDTSevere Thunderstorm WarningLUBBriscoe61 min
May 12, 6:02 PM CDTSevere Thunderstorm WarningLUBCrosby, Lubbock58 min
May 12, 6:13 PM CDTSevere Thunderstorm WarningLUBLynn47 min
May 12, 6:14 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale61 min
May 12, 6:19 PM CDTTornado WarningLUBFloyd26 min
May 12, 6:31 PM CDTSevere Thunderstorm WarningLUBHall44 min
May 12, 6:38 PM CDTTornado WarningLUBBriscoe52 min
May 12, 6:43 PM CDTTornado WarningLUBFloyd32 min
May 12, 6:57 PM CDTSevere Thunderstorm WarningLUBCrosby, Lubbock, Lynn63 min

Nearby

Tornado Warnings in Texas, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.